Preprints / Veröffentlichungen

Preprintserie der Mathematischen Fakultät im Jahr 1995

  • [95-01] R. Schneider, J.A. Wieacker: Integral geometry in Minkowski spaces. Published in: Adv. Math. 129 (1997), 222-260.
  • [95-02] R. Schneider: Isoperimetric inequalities for infinite hyperplane systems. Published in: Discrete Comput. Geom. 13 (1995), 609-627.
  • [95-03] D. Hug: On the mean number of normals through a point in the interior of a convex body. Published in: Geom. Dedicata 55 (1995), 319-340.
  • [95-04] G. Dolzmann, S. Müller: Microstructures with finite surface energy: the two-well problem. Published in: Arch. Rational Mech. Anal. 132 (1995), 101-141.
  • [95-05] K. Deckelnick: Global existence for the parametric mean curvature flow with a Dirichlet condition. Published in: J. Reine Angew. Math. 459 (1995), 37-60.
  • [95-06] A. DeSimone, G. Friesecke: On the problem of two linearized wells. Published in: Calc. Var. Partial Differential Equations 4 (1996), 293-304.
  • [95-07] V. Bangert: Minimal foliations and laminations. Published in: Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zürich, 1994), 453-464.
  • [95-08] L. Rüschendorf: Convergence of the iterative proportional fitting procedure. Published in: Ann. Statist. 23 (1995), 1160-1174.
  • [95-09] L. Rüschendorf, W. Thomsen: Closedness of sum spaces and the generalized Schrödinger problem. Published in: Theory Prob. Appl. 42 (1997), 483-494.
  • [95-10] S. Glasauer, R. Schneider: Asymptotic approximation of smooth convex bodies by polytopes. Published in: Forum Math. 8 (1996), 363-377.
  • [95-11] M. Grohe, L. Hella: A Double Arity Hierarchy Theorem for Transitive Closure Logic. Published in: Arch. Math. Logic 35 (1996), 157-171.
  • [95-12] W. Dörfler: A time- and spaceadaptive algorithm for the linear timedependent Schrödinger equation. Published in: Numer. Math. 73 (1996), 419-448.
  • [95-13] D. Ramachandran, L. Rüschendorf: A general duality theorem for marginal problems. Published in: Probab. Theory Related Fields 101 (1995), 311-319.
  • [95-14] G. Dolzmann, D. Hug: Equality of two representations of extended affine surface area. Published in: Arch. Math. (Basel) 65 (1995), 352-356.
  • [95-15] C. Bär: Metrics with Harmonic Spinors. Published in: Geom. Funct. Anal. 6 (1996), 899-942.
  • [95-16] M. Grohe: Arity hierarchies. Published in: Ann. Pure Appl. Logic 82 (1996), 103-163.
  • [95-17] G. Friesecke, G. Dolzmann: Implicit time discretization and global existence for a quasilinear evolution with nonconvex energy. Published in: SIAM J. Math. Anal. 28 (1997), 363-380.
  • [95-18] C. Bauer: Minimal and reduced pairs of convex bodies. Published in: Geom. Dedicata 62 (1996), 179-192.
  • [95-19] G. Dolzmann, N. Hungerbühler, S. Müller: The p-harmonic system with measure-valued right hand side. Published in: Ann. Inst. H. Poincaré Analyse Non Linéaire 14 (1997), 353-364.
  • [95-20] G. Dolzmann, S. Müller: Estimates for green's matrices of elliptic systems by Lp theory. Published in: Manuscripta Math. 88 (1995), 261-273.
  • [95-21] S. Glasauer, P.M. Gruber: Asymptotic estimates for best and stepwise approximation of convex bodies III. Published in: Forum Math. 9 (1997), 383-404.
  • [95-22] S.T. Rachev, L. Rüschendorf: Propagation of chaos and contraction of stochastic mappings. Published in: Siberian Adv. Math. 4 (1994), 114-150.
  • [95-23] D. Ramachandran, L. Rüschendorf: Duality and perfect probability spaces. Published in: Proc. Amer. Math. Soc. 124 (1996), 2223-2228.
  • [95-24] M. Flucher, M. Rumpf: Bernoulli's free-boundary problem, qualitative theory and numerical approximation. Published in: J. Reine Angew. Math. 486 (1997), 165-204.
  • [95-25] R. Schneider: Simple valuations on convex bodies. Published in: Mathematika 43 (1996), 32-39.
  • [95-26] D. Hug: Contributions to affine surface area. Published in: Manuscripta Math. 91 (1996), 283-301.
  • [95-27] D. Hug: Curvature relations and affine surface area for a general convex body and its polar. Published in: Results Math. 29 (1996), 233-248.
  • [95-28] R. Schneider: Volumes of projections of polytope pairs. Published in: Rend. Circ Mat. Palermo (2) Suppl. No. 41 (1996), 217-225. (5th Italian Conference on Integral Geometry, Geometric Probability Theory and Convex Bodies (Italian) (Milan, 1995))
  • [95-29] C. Bär: Elliptic symbols. Published in: Math. Nachr. 201 (1999), 7-35.
  • [95-30] E. Bänsch, K. G. Siebert: A posteriori error estimation for nonlinear problems by duality techniques.
  • [95-31] J.A. Cuesta-Albertos, C. Matrán, S.T. Rachev, L. Rüschendorf: Mass transportation problems in probability theory. Published in: Math. Sci. 21 (1996), 34-72.